# SDR DLL10001453

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- Aircraft time: 56,969 hours, 26,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Part serial: 61361
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING L/O CK, ALL EXIT IDENTIFIER AT 2R INOP.  REPLACED POWER SUPPLY, CHECK NORMAL.
